# SDR 97UAL900117

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT SEATS 8D, E AND F LOOSE.  SECURED ASSEMBLY.
